# SDR IPXA12671227

- Difficulty date: January 12, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 37,585 hours, 11,091 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T310051G
- Part serial: 000037
- Condition: Cracked
- Location: Lt Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, LEFT WING NR 6 SLAT LOWER CLOSURE PANEL CRACKED.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5H, FIG 15, REV 52.
